DOI QR코드

DOI QR Code

IMPLICIT ITERATION PROCESS FOR COMMON FIXED POINTS OF AN INFINITE FAMILY OF STRICTLY PSEUDOCONTRACTIVE MAPPINGS IN BANACH SPACES

Chang, Shih-Sen;Cho, Yeol-Je;Kim, Jong-Kyu

  • Received : 2009.10.07
  • Published : 2010.10.31

Abstract

Some convergence theorems for approximating to a common fixed point of an infinite family of strictly pseudocontractive mappings of Browder-Petryshyn type are proved in the setting of Banach spaces by using a new composite implicit iterative process with errors. The results presented in the paper generalize and improve the main results of Bai and Kim [1], Gu [4], Osilike [5], Su and Li [7], and Xu and Ori [8].

Keywords

strictly pseudocontractive mapping of Browder-Petryshyn type;implicit iteration process with errors;common fixed point

References

  1. C. Bai and J. K. Kim, An implicit iteration process with errors for a finite family of asymptotically quasi-nonexpansive mappings, Nonlinear Funct. Anal. Appl. 9 (2004), no. 4, 649–658.
  2. F. E. Browder and W. V. Petryshyn, Construction of fixed points of nonlinear mappings in Hilbert space, J. Math. Anal. Appl. 20 (1967), 197–228.
  3. S. S. Chang, Some problems and results in the study of nonlinear analysis, Nonlinear Anal. 30 (1997), no. 7, 4197–4208. https://doi.org/10.1016/S0362-546X(97)00388-X
  4. F. Gu, The new composite implicit iterative process with errors for common fixed points of a finite family of strictly pseudocontractive mappings, J. Math. Anal. Appl. 329 (2007), no. 2, 766–776. https://doi.org/10.1016/j.jmaa.2006.07.005
  5. M. O. Osilike, Implicit iteration process for common fixed points of a finite family of strictly pseudocontractive maps, J. Math. Anal. Appl. 294 (2004), no. 1, 73–81. https://doi.org/10.1016/j.jmaa.2004.01.038
  6. M. O. Osilike, S. C. Aniaghosor, and B. G. Akuchu, Fixed points of asymptotically demicontractive mappings in arbitrary Banach spaces, Panamer. Math. J. 12 (2002), no. 2, 77–88.
  7. Y. F. Su and S. Li, Composite implicit iteration process for common fixed points of a finite family of strictly pseudocontractive maps, J. Math. Anal. Appl. 320 (2006), no. 2, 882–891. https://doi.org/10.1016/j.jmaa.2005.07.038
  8. H. K. Xu and R. G. Ori, An implicit iteration process for nonexpansive mappings, Numer. Funct. Anal. Optim. 22 (2001), no. 5-6, 767–773.

Acknowledgement

Supported by : National Research Foundation of Korea